Hi - New poster and somewhat new user of Cymbalta. I have spent the past 6 months trying to find the right combo of meds to get my BPI under control. The latest mix was Cymbalta (30mg) and Abilify (5mg). I was only on this particular mix about 2 weeks, and I was having such bad insomnia I told my doctor I didn't want to take the Cymbalta anymore - plus all the moodiness was back. i felt it wasn't really doing a thing for me. So we decided to try just Abilify. Well, the past 3 days I have been soooo dizzy, that I even had to leave work on Friday. Now I have the brain buzzing, too, on and off. I can't figure out if it's the Abilify or if it's coming off of the Cymbalta? Can it be in my system that much after only a few weeks? I stopped taking the Ability cold turkey, too, because I can't stand this feeling of dizziness, and I don't know what the heck is causing it, so I am trying to just get off everything for a week, and then see my doctor and start anew. But I don't want to not use the Abilify if it was maybe helping...has anyone else had problems with Abilify like this? Or is it the Cymbalta withdrawals? I saw a commercial and it said that Abilify can cause dizziness when standing (which is when I have it the worst), so I thought it could be that. I want to maybe go "old school" and try depakote...anyone have any thing to share there? Help!! Thank you all - I can't tell you how happy I am to find a site like this for help! Diane
Is this Cymbalta or Abilify Effects? Help!
No replies to this topic
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users